# SDR CALA2022110903093

- Difficulty date: November 9, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 117,122 hours, 18,217 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Faulted
- Location: First Officer'S
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAS DISAGREE EICAS B THE AIRSPEED DIFFERENCE BETWEEN THE AIR DATA COMPUTERS IS GREATER THAN 5 KNOTS AND THE RADIO ALTITUDE IS GREATER THAN 400 FEET FO AIRSPEED UNRELIABLE DISAGREED WITH CPT AND STANDBY INSTRUMENTS 30+ KNOTS LESS CAPT STBY. PERFORMED F/O PITOT SYSTEM FLUSH PER AMM 34-11-00, NO MORE DEBRIS COLLECTED AT ALL POINTS. REINSTALLED PITOT PROBE PER AMM 34-11-01 AND PRESSURIZED SYSTEM FOR LEAK CHK PER AMM 34-11-00, NO LEAKS NOTED, LEAK RATE TEST PASSED. PRESSURIZED F/O'S AND LEFT AUX 1 PITOT PROBES AND COMPARED F/O'S AIRSPEED TO THE STBY A/S INDICATOR, BOTH MATCHED AT ALL SETTINGS. A/C OK FOR SERVICE.
